# SDR VGQY2010081200078

- Difficulty date: August 12, 2010
- Submitted: August 21, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 65B116147
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E REAR SPAR ADJACENT TO NR 6 SPOILER ACTUATOR AFT FACE / UPPER CHANNEL CORRODED.  TRAILING EDGE BEAM UPPER CHORD 65B11614-7 FOUND WITH CORROSION CRACKING AT TWO LOCATIONS.  CRACK LENGTHS ARE APPROX 3.5" INCH AND 1.75" AT THE RADAII.  COMPLIED WITH  EN 1182-10.
